# SDR HEEA0011674

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITTER GOES OFF INTERMITTENTLY.
